Recent Publications

N. J. Newsome, M. S. Nogin, and A. H. Sabuwala, A proof of symmetry of the power sum polynomials using a novel Bernoulli number identity, J. Integer Seq.20 (2017)

M. Nogin, Optimizing prisms of all shapes and dimensions, College Math. J., 48 (2017), 199-203

Elder, J., Vega, O., A note on the factorization of permutations into cycles, International Electronic Journal of Algebra22 (2017), 125-132

Cherowitzo, W., Johnson, N.L., Vega, O., alpha-flokki and partial alpha-flokki, Innovations in Incidence Geometry15 (2017), 1-25

M.V. MarkinOn certain spectral features inherent to scalar type spectral operators, Methods Funct. Anal. Topology23 (2017), No. 1, 60-65

Adams, R., Dixon, J., Elder, J., Peabody, J., Vega, O., Willis, K., Combinatorial analysis of a subtraction game on graphs, International Journal of Combinatorics (2016), Article ID 1476359, 8 pages

M. Nogin and B. Xu, Modal logic axioms valid in quotient spaces of finite CW-complexes and other families of topological spaces, Intl. J. Math. Math. Sci., Vol. 2016 (2016)

M. Nogin and Bing Xu, The relationship between the topological properties and common modal logics, J. of Math. Sci. Appl. 4 (2016) No. 1

M. Nogin, It is not a coincidence! On curious patterns in Calculus optimization problems, Far East J. Math. Ed. 16 (2016) No. 3, 319-329

M.V. Markin, On the generation of Beurling type Carleman ultradifferentiable $C_0$-semigroups by scalar type spectral operators, Methods Funct. Anal. Topology 22 (2016), no. 2, 169-183.

T. Forgacs and K. Tran, Polynomials with rational generating functions and real zeros. J. Math. Anal. Appl. 443 (2) (2016), pp. 631-651. DOI 10.1016/j.jmaa.2016.05.041 

G. Csordas, and T.Forgacs, Multiplier sequences, classes of generalized Bessel functions and open problems, J. Math. Anal. Appl. 433 (2016), pp. 1369-1389. DOI: 10.1016/j.jmaa.2015.08.047

Carmen Caprau, James Tipton, The Kauffman polynomial and trivalent graphs, 24 pages, Kyungpook Math. Journal, Vol. 55, No. 4 (December 2015), 779-806.

De Leon, Doreen, Using Undetermined Coefficients to Solve Certain Classes of Variable-Coefficient Equations, The American Mathematical Monthly, Volume 122, No. 3 (2015), pp. 246-255.

M.V. Markin, On the Carleman ultradifferentiable vectors of a scalar type spectral operator, Methods Funct. Anal. Topology 21 (2015), no. 4, 361-369.

Hauschild, J.; Ortiz, J.; Vega, O. On the Levi Graph of Point-Line Configurations. Involve, a Journal of Mathematics 8 (2015), no. 5, 893-900.

Mellinger, K.; Vaughn, R.; Vega, O. Graphs Embedded into Finite Projective Planes. Contributions to Discrete Mathematics 10 (2015), no. 1, 113-125.
 

T. Forgacs and A. Piotrowski, Hermite multiplier sequences and their associated operators, Constr. Approx. 43 (3) (2015), pp. 459-479. DOI 10.1007/s00365-015-9277-3

T. Forgacs, 2015. FURST - A Symbiotic Approach to Research at Primarily Undergraduate Institutions. In: Peterson, M. A., and Rubinstein, Y. A., ed. Directions for Mathematics Research Experience for Undergraduates. World Scientific. pp. 17-31.

Maria NoginStrategies of Problem Solving, 2nd edition. Create Space publishing, 2014 (textbook) 

Caprau, Carmen. A cohomology theory for colored tangles. Knots in Poland. III. Part 1, 13-25, Banach Center Publ., 100, Polish Acad. Sci. Inst. Math., Warsaw, 2014.

Caprau, Carmen; Heywood, David; Ibarra, Dionne. On a state model for the SO(2n) Kauffman polynomial. Involve7 (2014), no. 4, 547-563.

Caprau, Carmen; Smith, Joel. The singular Temperley-Lieb category. ISRN Geom. 2014, Art. ID 321509, 9 pp.

Cusick, Larry. Finite groups of derangements on the n-cube. Ars Combin.116 (2014), 289-302.

De Souza, Comlan; Kammler, David. Characterization of Self Dual Lattices in R, R² and R³. Applied Mathematics5 (2014) No.10, 1448-1456.
       
Forgacs, Tamas; Haley, James; Menke, Rebecca; Simon, Carly. The non-existence of cubic Legendre multiplier sequences. Involve, 7 (2014), no 6, 773-786.

Birnbaum, Isaac; Kuneli, Megan; McDonald, Robyn; Urabe, Katherine; Vega, Oscar. The well-covered dimension of products of graphs. Discuss. Math. Graph Theory34 (2014), no. 4, 811-827.

Aceves, Elaina; Heywood, David; Klahr, Ashley; Vega, Oscar. Cycles in projective spaces. J. Geom.105 (2014), no. 1, 111-117.